# SDR ASAA2022100640722

- Difficulty date: October 6, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 66,525 hours, 33,922 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50109
- Part serial: 000777
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT LOWER LEADING EDGE SKIN, LOOSE FASTENERS COMMON TO THE SLAT ACTUATOR ATTACH POINT, 1EA FASTENER HAS EVIDENCE OF A CRACK (MARKED IN GREASE PENCIL). GROUNDED - YES. REPAIRED #8 SLAT LOWER LEADING EDGE SKIN IAW B737-700 SRM 57-42-01-2R-8.
